Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 22, 2014, 05:52:05 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 650172
  • Total Topics: 49630
  • Online Today: 192
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Dizzy as Hell  (Read 3243 times)

0 Members and 1 Guest are viewing this topic.

14brasil

  • Guest
Dizzy as Hell
« on: November 10, 2006, 09:29:06 PM »
Hey all, I have been very dizzy for the past month, mostly when I drive. As I have posted I think it might be related to my eye sight being pore, but I dont know. My doctor is having me go off Sustiva Tuvada, for one week to see if that helps. Does anyone else have this problem? Thanks

Offline RapidRod

  • Member
  • Posts: 15,288
Re: Dizzy as Hell
« Reply #1 on: November 10, 2006, 09:47:46 PM »
Only if I stand up to quick.

Offline al

  • Member
  • Posts: 9
Re: Dizzy as Hell
« Reply #2 on: November 10, 2006, 10:56:41 PM »
Only if I stand up to quick.
I take the same meds and I get dizzy, I only take them at night so it usually puts me to sleep.    al

Offline Jeffreyj

  • Member
  • Posts: 1,403
Re: Dizzy as Hell
« Reply #3 on: November 12, 2006, 04:28:05 AM »
It could be an inner ear problem. I have had a history of that. Maybe have that checked out, especially if your balance is off. Good luck.
Positive since 1985

Offline J.R.E.

  • Member
  • Posts: 7,282
  • Joined Dec-2003 Living positive, since 1985.
Re: Dizzy as Hell
« Reply #4 on: November 12, 2006, 05:55:08 AM »


I will get dizzy at times, if I get up too fast, especially after a long sleep. Sometimes when I am standing in the shower ( no where as bad as it used to be ) There was a time there, when I thought I was going to have to put grab bars in the shower !!!  You say your vision is poor. Have you had a complete eye exam yet? If not you should have this done. If glasses are required, you need to be wearing them. Or as already mentioned, perhaps an inner ear infection.

If you are already wearing glasses, perhaps your presription has changed, so as I mentioned earlier, think about a good eye exam.


Take care ----------Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 25 mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


Diagnosed positive in 1985,.. In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started on  HAART on October 24th, 2003.

 As of 12/10/14,  t-cells are at 350,  Previous 8/25/14--- 402/ Viral load remains <40

 Current % is at 13% / Previous 8/25/14 11%

  
 63 years young.

Offline Oh501sguy

  • Member
  • Posts: 113
Re: Dizzy as Hell
« Reply #5 on: November 12, 2006, 06:37:15 AM »
Im on sustiva...but I take at bed time.  Nice little buzz, relaxing, but not dizzy.

Offline LatinAlexander

  • Member
  • Posts: 599
  • Bogota, Colombia
Re: Dizzy as Hell
« Reply #6 on: November 12, 2006, 02:59:21 PM »
One hour after I take sustiva, I don't feel dizzy...I FEEL COMPLETELY DRUNKEN... Next day, I feel like if I am out of my body...

ALex
Poz since Jul 19 2006
Initial numbers : CD4-250 VL 3500
First labs after HAART (Dec 04-2006) : CD4-432 VL-<40 (Undetectable)  cd4%=25.11%
Started HAART: Combivir+Efavirenz Aug 26 7:38 pm
Feb 08 2007 - Gradually stopping HAART cause of Myalgia. Protecting Efavirenz. Stopped Efavirenz, ahead with Combivir....
February 17 Combivir stopped.
April 3 -07 : Started ddi+3tc+efavirenz...
Gay and positive (What a lack of Identity...:) )
Looking for my Ben....

Offline cubbybear

  • Member
  • Posts: 510
  • Joined August 2005.
Re: Dizzy as Hell
« Reply #7 on: November 12, 2006, 11:49:07 PM »
I have been on Efavirenz (Sustiva) for a little over a year, and it still makes me light headed *some* nights, shortly after I take it.. It doesn't happen every night though.  I usually take it at bed time, but often takes me a bit to get to sleep so I am usually awake when the woozy feeling comes.
There's a bear in there!
Positive since 2000
Diagnosed 17/9/2005 CD4 35 VL 293,000
Meds 23/9/2005 Sustiva/Truvada
Currently CD4 232 VL Undetectable

Offline Eldon

  • Member
  • Posts: 2,664
Re: Dizzy as Hell
« Reply #8 on: November 12, 2006, 11:54:40 PM »
Hey 14brasil,

It could very well be the Sustiva which is the culprit. Start a personal journal (if you have not already done so) and keep track of how you feel after you are off the meds compared to when you were on them. This way you will have a bit more detail to share with your Doctor.



Make the BEST of each and every Day!

Offline c69

  • Member
  • Posts: 31
Re: Dizzy as Hell
« Reply #9 on: November 13, 2006, 03:11:56 PM »
As a Sustiva user, I can relate to the dizziness. One or two hours after taking the pill I start feeling real dizzy and head to bed. In the morning it ranges from very dizzy to almost not dizzy, some days are worse than others.
Actually I hate it but after one day of dizziness and having decided I want to drop it, I get a perfect day of feeling almost normal again, so I forget about dropping it from my  regimen.
Also, it is so damn effective in getting the VL load down that I am reluctant to give it up.

Do what you think is best for you.
Good luck!
Meds since May 2006, Abacavir, Tenofovir, Reyataz & Norvir.

Offline Javicho

  • Member
  • Posts: 268
Re: Dizzy as Hell
« Reply #10 on: November 13, 2006, 03:47:17 PM »
I will agree w/the ones are taking Sustiva, my doctor re comended taking at bedtime I did try before taking in the morning and I start felling dizzy so I change to bedtime since then I sleep like a baby!!!

Offline RobT

  • Member
  • Posts: 319
Re: Dizzy as Hell
« Reply #11 on: November 14, 2006, 07:16:04 AM »
14brasil-
Is it in relation to Sustiva? Try keeping a journal. I do fel drizzy at times when taking Sustiva, but not always. My doc has said that it is best or at least better to take it right b4 bed, so that u cud sleep off the drunken feeling. I sleep like a baby when I take mine. Hope this helps!

RobT

Current meds Truvada/ Sustiva
VL: undetectable
CD4: 564


Current meds: Atripla
VL: undetectable
CD4: 630

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.